Michigan, 2013Damaging Winds in Michigan, May 30, 2013
May 30, 2013 · NWS MQT · 3 events in 2 counties and zones
Upper disturbances moving through a warm and unstable air mass produced several severe thunderstorms over western Upper Michigan during the late afternoon hours of the 30th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Upper disturbances moving through a warm and unstable air mass produced several severe thunderstorms over western Upper Michigan during the late afternoon hours of the 30th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at May 30, 2:34 PM CST, 56 minutes earlier.
Area forecast discussion, May 30, 2:34 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
434 PM EDT THU MAY 30 2013
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 430 PM EDT THU MAY 30 2013
UPPER FLOW FEATURES LARGE UPPER LOW OVER ROCKIES WITH RIDGING OVER
MID ATLANTIC. S/SW FLOW ALOFT HAS ALLOWED WARM FRONT TO SLIDE TO
NORTH OF UPR MICHIGAN OVER LK SUPERIOR. VIS SATELLITE SHOWS CU FIELD
OVER WEST HALF OF UPR MICHIGAN WHILE SKIES ARE CLEAR IN STABLE LAYER
OFF LK MICHIGAN ACROSS EASTERN CWA. HAVE THE WARMEST DAY OF THE YEAR
SO FAR WITH MANY AREAS AT OR ABOVE 80 DEGREES. HUMIDITY TO GO ALONG
WITH THE WARMTH AS DWPNTS ARE MAINLY IN THE 60S. INSTABILITY EXTENDS
INTO WI AND LOWER MICHIGAN. WV LOOP/RADAR LOOP SHOWS SHORTWAVE THAT
CAME OUT OF IA THIS MORNING HAS TRIGGERED CLUSTERS OF SHRA/TSRA OVER
MUCH OF WI AND THESE ARE DRIFTING TOWARD UPR MICHIGAN AS MEAN WINDS
ARE MORE SOUTHERLY. TSRA ARE NOW AS CLOSE AS VCNTY IWD...BUT ALONG
REST OF WI BORDER ARE STILL 1-2 HOURS AWAY. THUS FAR...ISOLD SVR
REPORTS HAVE OCCURRED UPSTREAM IN WISCONSIN WHERE THERE IS A TORNADO
WATCH IN EFFECT.
SHORTWAVE OVER WISCONSIN LIFTS NORTH THIS EVENING. EXPECT CLUSTER OF
SHRA/TSRA TO IMPACT WI BORDER OF UPR MICHIGAN THROUGH 00Z...THEN AS
H85-H7 WINDS VEER MORE SW...EXPECT AT LEAST SCT SHRA/TSRA TO SLIDE
ACROSS REST OF WEST HALF OF CWA THROUGH 04Z AS THIS AREA WILL BE ON
THE NOSE OF THE GREATEST H85 MOISTURE TRANSPORT AND THERE ARE MULTIPLE
COMPLEXES OF SHRA/TSRA UPSTREAM OF INITIAL CONVECTION ALL THE WAY
BACK INTO MO/IL. WILL CARRY LIKELY POPS MUCH OF THE EVENING OVER THE
WEST HALF OF CWA...WITH LESSER CHANCES OVER THE EAST AS THAT AREA IS
FARTHER AWAY FROM TRACK OF PRIMARY SHORTWAVE/MOISTURE TRANSPORT.
CONCERNING SEVERE POTENTIAL...WILL HAVE TO WATCH WI BORDER THROUGH
THIS EVENING AS THERE IS DECENT 0-1KM SHEAR UP TO 30 KTS AND THIS
AREA IS IN AREA OF HIGHER DCAPE AND 1000-850MB LAPSE RATES ARE OVER
9C/KM. 0-6KM DEEP LAYER SHEAR IS LACKING THUS FAR AS DIFFERENCE BTWN
H85 AND H5 WINDS IS MINIMAL SO STORM ORGANIZATION IS SCATTERED
UPSTREAM. STILL THERE ARE HINTS ON RADAR THAT STORMS MAY BE TRYING
TO GET BETTER ORGANIZED IN THIS ENVIRONMENT SFC BASED CAPES OVER
2000J/KG. SINCE FORWARD PROPAGATING CORFIDI VECTORS ARE AIMED INTO
SCNTRL UPR MICHIGAN...CANNOT RULE OUT LINE SEGMENT TSRA PRODUCING
GUSTY WINDS THROUGH 02Z FOR THE WI BORDER/SCNTRL UPR MICHIGAN.
PLAN IS FOR SHRA/TSRA TO DIMINISH AFTER MIDNIGHT FOR ALL BUT SCNTRL
CWA AS H85-H7 MOISTURE TRANSPORT FOCUSES MORE OVER WI INTO LOWER
MICHIGAN. SEVERE POTENTIAL OVERNIGHT SEEMS LESS AS MUCAPE IS ONLY
FORECAST TO BE LESS THAN 500J/KG AS AIRMASS MAY BE PRETTY WORKED
OVER FROM EVENING CONVECTION. CONFIDENCE IN DEGREE OF INSTABILITY
OVERNIGHT IS ON THE LOWER SIDE THOUGH. ONE LAST ITEM FOR LATER
TONIGHT IS DENSE FOG POSSIBLE ALONG LK MICHIGAN. VIS SATELLITE HAS
SHOWN EXPANSION OF FOG OVER LK MICHIGAN AND WEB CAMS FROM TIP OF
DOOR PENINSULA HAVE SHOWN LOWERING OF VSBY.
RETAINED THEME OF GOING FORECAST FOR FRIDAY AS INITIALLY DOES APPEAR
FOCUS FOR MORE ORGANIZED SHRA/TSRA WILL BE EAST AND SOUTH OF UPR
MICHIGAN ON NOSE OF LOW-LEVEL JET. APPROACHING SHORTWAVE IN THE AFTN
ALONG WITH BUILDING INSTABILITY /MLCAPES NEARING 1500J/KG/ SUPPORT
POSSIBLE REDEVELOPMENT OF SHRA/TSRA IN THE AFTN. TEMPS LIKELY A TOUCH
COOLER THAN TODAY IN MOST AREAS...THOUGH WILL PROBABLY BE WARMER
OVER THE KEWEENAW AS WARM FRONT WILL BE TO THE NORTH. TEMPS MOST
AREAS ON FRIDAY STILL WILL STILL BE IN AT LEAST THE LOWER 80S. WILL
BE ANOTHER HUMID DAY AS WELL WITH DWPNTS STAYING AROUND 60F INTO THE
60S.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 430 PM EDT THU MAY 30 2013
FRI NIGHT...NAM SNDGS INDICATE MLCAPE VALUES RISING INTO THE
500-1300 J/KG RANGE BY 00Z SAT OVER THE WRN CWA ALONG AXIS OF MID TO
UPPER 50S SFC DEWPOINTS AND 8H THETA-E MAXIMUM. EXPECT SOME
ISOLD/SCT CONVECTION TO FIRE FRI AFTN OVER THE WRN PORTION OF THE
CWA AND THEN SPREAD INTO CENTRAL CWA DURING THE EVENING HRS. DEEP
LAYER SHEAR INCREASES TO 30-40KT BY EVENING SO ISOLD SVR STORMS
COULD OCCUR IF THE HIGHER RANGE OF MLCAPE IS REALIZED. THE E HALF
WILL BE MORE STABLE WITH MODIFIED AIR OFF LAKE MI UNDER SRLY
FLOW...SO EXPECT ONLY ISOLD SHRA COVERAGE THERE FRI EVENING. BETTER
CHCS FOR SHRA/TSRA COULD SHIFT INTO THE ERN FCST AREA LATER FRI
EVENING AS INSTABILITY AXIS SHIFTS E. HOWEVER...PCPN CHANCES SHOULD
OVERALL DIMINISH DURING THE OVERNIGHT HRS AS INSTABILITY WANES AND
MID-LVL DRYING OCCURS.
AXIS OF MID/UPPER TROF WILL REACH THE UPPER MISSISSIPPI VALLEY SAT
AND WILL USHER IN COOLER WEATHER FOR THE FCST AREA. PCPN CHCS WILL
CONTINUE SAT WITH TROF STILL W OF THE AREA. HOWEVER...HEAVIER/MORE
WIDESPREAD PCPN SHOULD REMAIN SE OF THE AREA (OVER LWR MI) WHERE
HIGHER THETA-E AND MOISTURE/INSTABILITY AXIS WILL BE LOCATED. THERE
IS STILL A POTENTIAL FOR THUNDER...MAINLY OVER THE SOUTH CENTRAL AND
ERN FCST AREA...WHERE MOISTURE CONVERGENCE AND INSTABILITY ALONG
LINGERING FRONTAL BOUNDARY COULD BE ENHANCED BY DEVELOPING LAKE
BREEZES. PER GFS/GEM/ECMWF SOLNS DEPICTING A SLOWER EASTWARD
PROGRESSION OF THE MID-LVL TROF ACROSS THE FCST AREA HAVE DECIDED TO
LEAVE SHRA CHCS IN THROUGH AT LEAST SUN MORNING UNTIL DEEPER
MOISTURE DEPARTS LATER IN THE AFTERNOON WITH EXITING TROF AXIS.
SUNDAY WILL TURN CHILLY AS GFS/GEM/ECMWF SHOW 850MB TEMPS FALLING TO
0-2C BY LATE AFTERNOON. IF CLOUDS/PCPN LINGER THRU THE DAY...IT WILL
BE QUITE CHILLY WITH TEMPS ACROSS THE N HOLDING ONLY IN THE LOW/MID
40S.
FOG WILL CONTINUE TO IMPACT LAKE SUPERIOR/NRN LAKE MI OVER THE NEXT
COUPLE OF DAYS. WHERE WINDS ARE ONSHORE...MARINE FOG WILL AFFECT
LAKESIDE LOCATIONS. WITH SRLY WINDS...LAKESIDE LOCATIONS NEAR LAKE
MICHIGAN WILL BE MOST AFFECTED FRI. FOG WILL TEND TO SPREAD INLAND
FRI NIGHT. PORTIONS OF THE WRN LAKE SUPERIOR SHORELINE INCLUDING THE
KEWEENAW SHOULD BE AFFECTED AS WELL AS WINDS BECOME ONSHORE LATE FRI
NIGHT. FOG MAY BE DENSE AT TIMES CLOSE TO THE LAKE. AS WINDS
CONTINUE TO SHIFT N SAT/SAT NIGHT...FOG WILL CLEAR OUT OF NRN LAKE
MI WHILE FOG MOVES ONSHORE NEAR LAKE SUPERIOR. ANY LINGERING FOG
SHOULD FINALLY DISSIPATE FROM LAKE SUPERIOR ON SUN AS COOLER DRIER
AIR WORKS ACROSS THE LAKE.
WITH SFC HIGH PRES PUSHING INTO THE AREA AND A DRY AIR MASS...SUN
NIGHT COULD BE QUITE COOL ESPECIALLY OVER THE WRN INTERIOR WHICH
WILL BE CLOSER TO THE ARRIVING HIGH PRES RDG AXIS. WILL CONTINUE A
MENTION OF PATCHY FROST OVER THESE AREAS. HIGH PRES THEN SETTLES
OVER THE UPPER LAKES ON MON...PROVIDING A SUNNY BUT COOL DAY. FROST
IS A DEFINITE POSSIBILITY AGAIN MON NIGHT...ACROSS THE MUCH OF THE
INTERIOR CWA AS SFC HIGH PRES WILL STILL BE PARKED OVER THE AREA. ON
TUE...NEXT TROF WILL BE LIFTING THROUGH THE NRN PLAINS/SCNTRL
CANADA. A FEW OF THE 12Z MODELS STILL HAVE SOME SHRA ARRIVING OVER
THE FAR WRN CWA LATE TUE AFTN AHEAD OF THIS SHORTWAVE TROUGH SO WILL
KEEP IN SOME SLIGHT CHC POPS THERE. ALTHOUGH AS NOTED ON PREV
DISCUSSION...PREVAILING SE FLOW AHEAD OF THE SHORTWAVE SHOULD HELP
MAINTAIN LOW-LEVEL DRY AIR AND WILL LIKELY SLOW PROGRESSION OF PCPN
EASTWARD. PCPN CHCS SHOULD INCREASE FROM WED INTO THU AS MODELS
CONSISTENTLY SHOW MID-LVL TROF AXIS MOVING CLOSER TO THE UPPER GREAT
LAKES. BEST INSTABILITY WILL STAY SOUTH OF THE CWA WED INTO THU SO
NO THUNDERSTORMS ARE EXPECTED.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 149 PM EDT THU MAY 30 2013
SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER SOUTHERN WISCONSIN.
EXPECT THESE SHRA/TSRA TO LIFT INTO WESTERN UPPER MICHIGAN ON NOSE
OF LOW-LEVEL JET THIS AFTN THEN ACROSS REST OF UPPER MICHIGAN THIS
EVENING. GIVEN DEGREE OF WARM AND HUMID AIR OVERHEAD...ISOLD STORMS
ARE POSSIBLE LATE THIS AFTN INTO THE EVENING HOURS MAINLY AT IWD OR
SAW. GUSTY WINDS ARE THE PRIMARY HAZARD. GENERALLY EXPECT MVFR
CONDITIONS AS THE SHRA/TSRA SLIDE ACROSS. SOME FOG MAY FORM LATER
TONIGHT BUT THERE WILL BE ENOUGH WIND IN LOWER LEVELS TO KEEP IT
FROM BECOMING TOO DENSE. CONDITIONS SHOULD BE MAINLY QUIET ON FRIDAY
MORNING AS MOST OF THE SHOWERS AND STORMS WILL BE EAST OF THE AREA.
PLAN ON DECREASING CLOUDS WITH STEADY SOUTH WINDS.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 430 PM EDT THU MAY 30 2013
WITH GENERALLY WEAK PRES GRADIENT AND STABLE CONDITIONS OVER LAKE
SUPERIOR...EXPECT WINDS TO BE UNDER 25KT THRU THE WEEK. WIDESPREAD
FOG IS LIKELY...ESPECIALLY AFTER RAINFALL OCCURS OVER THE LAKE.
BEST SHOT OF DENSE FOG LATER TONIGHT WILL BE OVER EASTERN LK
SUPERIOR. PATCHY DENSE FOG IS LIKELY TO CONTINUE THROUGH SAT. HIGH
PRESSURE WILL MOVE INTO THE AREA SUNDAY NIGHT AND REMAIN OVERHEAD
THROUGH TUESDAY NIGHT...KEEPING WINDS LESS THAN 25 KNOTS.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
DENSE FOG ADVISORY UNTIL 6 PM EDT FRIDAY FOR LMZ248-250.
&&
SHORT TERM...JLA
LONG TERM...VOSS
AVIATION...JLA
MARINE...JLA
Hazardous weather outlook, May 30, 2:44 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
444 PM EDT THU MAY 30 2013
MIZ001>007-009>014-084-085-310845-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
444 PM EDT THU MAY 30 2013 /344 PM CDT THU MAY 30 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE POSSIBLE. SOME STORMS OVER SOUTH CENTRAL UPPER
MICHIGAN COULD PRODUCE WIND GUSTS TO 50 MPH THIS EVENING.
FOG ALONG LAKE MICHIGAN TONIGHT MAY BE DENSE AT TIMES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY.
SOME FROST IS POSSIBLE INLAND FROM THE GREAT LAKES SUNDAY NIGHT AND
MONDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LSZ162-240>251-263>267-310845-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
444 PM EDT THU MAY 30 2013 /344 PM CDT THU MAY 30 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE POSSIBLE.
AREAS OF FOG ARE EXPECTED. FOG MAY BE LOCALLY DENSE AT TIMES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.
FOG WILL LINGER FRIDAY THROUGH SUNDAY MORNING...AND THE FOG MAY
BE DENSE AT TIMES.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-310845-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
444 PM EDT THU MAY 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE POSSIBLE.
AREAS OF FOG ARE EXPECTED. THE FOG MAY BE LOCALLY DENSE AT TIMES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY.
FOG WILL LINGER THROUGH SATURDAY AFTERNOON...AND THE FOG MAY BE
DENSE AT TIMES.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
VOSS
In the hours before
Special weather statement, May 30, 3:14 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
514 PM EDT THU MAY 30 2013
MIZ012-302200-
MENOMINEE-
414 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ALERT FOR MENOMINEE COUNTY UNTIL 500 PM CDT...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF WAUSAUKEE...OR 19 MILES NORTHWEST
OF MENOMINEE. THIS STORM WAS MOVING NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SWANSON...
BANAT...
NATHAN...
NADEAU...
HERMANSVILLE...
SPALDING...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
007
Thunderstorm Wind, Iron
- When
- May 30, 3:30 PM CST to 3:33 PM CST
- Where
- Iron County, 2.07 mi N of Rogers
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 46.130, -88.580
A tree was reported down on a power line at the intersection of Sunset Road and Section 16 Road. The tree was on fire.
Thunderstorm Wind, Iron
- When
- May 30, 3:40 PM CST to 3:43 PM CST
- Where
- Iron County, Crystal Falls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- County Official
- Coordinates
- 46.100, -88.330
A tree was reported down at 4th Street and Wisconsin Avenue.
Thunderstorm Wind, Marquette
- When
- May 30, 5:30 PM EST to 5:33 PM EST
- Where
- Marquette County, 0.84 mi SW of Ishpeming
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 46.490, -87.660
Trees were reported down in Ishpeming. Time was estimated based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, May 30 to 31, 20137 deaths · 17 injured · $16 million · EF2 · 58 events
- Tornado and Flash Flooding in Missouri, May 30 to 31, 20132 deaths · 2 injured · $80,000 · EF1 · 61 events
- Tornadoes and Hail in Oklahoma, May 30, 2013$3.1 million · EF2 · 29 events
- Hail and Damaging Winds in Illinois, May 30, 20131 death · $6,000 · 1.25 in hail · 19 events
- Rip Current in Florida, May 30, 20131 death · 1 event
- Rip Current in Florida, May 30, 20131 death · 1 event
- Tornado and Flash Flooding in Arkansas, May 30 to 31, 2013$1.4 million · EF1 · 5 events
- Tornadoes and Hail in Iowa, May 30, 2013$125,000 · EF1 · 30 events
- Flash Flooding and Flood in Illinois, May 30 to 31, 2013$464,000 · 61 kt wind · 22 events
- Hail and Damaging Winds in Wisconsin, May 30, 2013$411,000 · 1 in hail · 19 events
- Tornadoes and Flood in Oklahoma, May 30, 2013$85,000 · EF0 · 46 events
- Hail and Damaging Winds in Kentucky, May 30, 20132 injured · $123,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 452122, 452126, 452133.